`a`
Mathematical Control and Related Fields (MCRF)
 

Volume 6,Number 3,     September 2016

1

A sparse Markov chain approximation of LQ-type stochastic control problems    Pages : 363 - 389

Ralf Banisch and Carsten Hartmann

 Abstract       References       Full Text      Related Articles

2

On the convergence of the Sakawa-Shindo algorithm in stochastic control    Pages : 391 - 406

J. Frédéric Bonnans,  Justina Gianatti and Francisco J. Silva

 Abstract       References       Full Text      Related Articles

3

Determining the waveguide conductivity in a hyperbolic equation from a single measurement on the lateral boundary    Pages : 407 - 427

Michel Cristofol,  Shumin Li and Eric Soccorsi

 Abstract       References       Full Text      Related Articles

4

Asymptotic stability of wave equations coupled by velocities    Pages : 429 - 446

Yan Cui and Zhiqiang Wang

 Abstract       References       Full Text      Related Articles

5

Characterizations of integral input-to-state stability for bilinear systems in infinite dimensions    Pages : 447 - 466

Andrii Mironchenko and Hiroshi Ito

 Abstract       References       Full Text      Related Articles

6

An optimal mean-reversion trading rule under a Markov chain model    Pages : 467 - 488

Jingzhi Tie and Qing Zhang

 Abstract       References       Full Text      Related Articles

7

A semidiscrete Galerkin scheme for backward stochastic parabolic differential equations    Pages : 489 - 515

Yanqing Wang

 Abstract       References       Full Text      Related Articles

8

An optimal consumption-investment model with constraint on consumption    Pages : 517 - 534

Zuo Quan Xu and Fahuai Yi

 Abstract       References       Full Text      Related Articles